On the largest Bell violation attainable by a quantum state



Downloads per month over past year

Palazuelos Cabezón, Carlos (2014) On the largest Bell violation attainable by a quantum state. Journal of functional analysis, 267 (7). pp. 1959-1985.

[thumbnail of 1206.3695v3.pdf]

Official URL: http://www.sciencedirect.com/science/article/pii/S0022123614003140


We study the projective tensor norm as a measure of the largest Bell violation of a quantum state. In order to do this, we consider a truncated version of a well-known SDP relaxation for the quantum value of a two-prover one-round game, one which has extra restrictions on the dimension of the SDP solutions. Our main result provides a quite accurate upper bound for the distance between the classical value of a Bell inequality and the corresponding value of the relaxation. Along the way, we give a simple proof that the best complementation constant of l(2)(n) in l(1) (l(infinity)) is of order root ln n As a direct consequence, we show that we cannot remove a logarithmic factor when we are computing the largest Bell violation attainable by the maximally entangled state.

Item Type:Article
Uncontrolled Keywords:Quantum information theory; Bell inequalities; Projective tensor norm; Hilbertian subspaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:27289
Deposited On:06 Nov 2014 08:33
Last Modified:14 Jan 2015 11:31

Origin of downloads

Repository Staff Only: item control page